Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Construction of units in integral group rings of finite nilpotent groups


Authors: Jürgen Ritter and Sudarshan K. Sehgal
Journal: Bull. Amer. Math. Soc. 20 (1989), 165-168
MSC (1985): Primary 20C05, 16A25, 16A18
DOI: https://doi.org/10.1090/S0273-0979-1989-15751-0
MathSciNet review: 981873
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, The Dirichlet unit theorem, induced characters and Whitehead groups of finite groups, Topology 4 (1966), 391-410. MR 193120
  • 2. H. Bass, J. Milnor and J.-P. Serre, Solution of the congruence subgroup problem for SL, Publ. Math. Inst. Hautes Études Sci. 33 (1967), 59-137. MR 244257
  • 3. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Wiley, New York, 1962. MR 144979
  • 4. J. P. Serre, Le problème des groupes de congruence pour Sl, Ann. of Math. (2) 92 (1970), 489-527. MR 272790
  • 5. L. N. Vaserstein, The structure of classic arithmetic groups of rank greater than one, Math. USSR Sb. 20 (1973), 465-492.
  • 6. L. N. Vaserstein, On the group SL, Math. USSR Sb. 18 (1973), 321-332.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20C05, 16A25, 16A18

Retrieve articles in all journals with MSC (1985): 20C05, 16A25, 16A18


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15751-0

American Mathematical Society